# SDR 2005UALA00582

- Difficulty date: June 21, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 60,248 hours, 9,799 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AUXILIARY POWER UNIT AUTO-SHUTDOWN WITH LEFT GENERATOR DEFERRED INOPERATIVE.   UPON LANDING APU FOUND 4.0 QUARTS LOW. MM ADDED OIL. ENGINEERING MONITORING OIL CONSUMPTION. TO DATE CONSUMPTION IS .014 QT/HOUR. LIMIT IS .20 QT/HR.  SAMC REQUESTED ALITUDE START AND RAN APU ONE HOUR AT ALTITUDE WITH NO OIL CONSUMPTION.  CAUSE OF LOW OIL QTY UNKNOWN.  0.3 OF QT USED SINCE EVENT WITH .001 QT/HR.
